# SDR R61A201807160784

- Difficulty date: June 24, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 38,437 hours, 24,086 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: D3899926FA98SA
- Condition: Corroded
- Location: Fire Bottle
- Part time: 38,437 hours, 24,086 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS OUT OF SERVICE FOR HEAVY CHECK, MAINTENANCE DISCOVERED LEVEL 1 CORROSION ON ENGINE FIRE EXT BOTTLE A RT SQUIB CONNECTOR. REPLACED CONNECTOR IAW SWPM 20-40-10 AND 20-50-10. AC REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
